# SDR REXA2016120602370

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 19,861 hours, 19,284 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK LEAKS.  R & R THE OXYGEN BOX IAW AMM 35-11-15. LEAK CHECKED GOOD. OK FOR SERVICE. SWAPPED THE CAPTAIN`S OXYGEN MASK INTO OBSERVERS SEAT.   R & R OBSERVER`S OXYGEN MASK IAW AMM 35-11-12. OBSERVERS SEAT OK FOR SERVICE.
